Vitamins

10 posts / 0 new
Last post
Jenni Beth's picture
Offline
Last seen: 2 years 11 months ago
Joined: 03/03/11
Posts: 1407
Vitamins

I am taking a vitamin that I consider pretty nutritionally complete...but it makes me sick! I get nausea shortly after taking it and I am taking it with food. I think it is because I don't tolerate the iron in it very well.

I have plenty of Zofran on hand but I hate taking it because it causes constipation. Anyone else suffering?

Here is what I take:
Alive! Women's Energy | Nature's Way

Offline
Last seen: 1 year 3 weeks ago
Joined: 09/29/09
Posts: 1346

I take gummy vitamins, target has a gummy prenatal that I like. It doesn't have iron so I'm not sure how they get away with calling it a prenatal, but for me it's better than nothing. If it weren't for the gummy vitamins I wouldn't take vitamins at all. They make me sick too!

FourMaybeMore's picture
Offline
Last seen: 3 years 3 weeks ago
Joined: 03/09/12
Posts: 724

i remember having to try a few brands until i found ones that didn't make me sick!

Jillie Bean's picture
Offline
Last seen: 1 year 9 months ago
Joined: 07/21/09
Posts: 149

Do you take it at night? That helped me. Smile

Jenni Beth's picture
Offline
Last seen: 2 years 11 months ago
Joined: 03/03/11
Posts: 1407

"Jillie Bean" wrote:

Do you take it at night? That helped me. Smile

I thought about it but it is an energy vitamin and I'm afraid it will keep me awake!

Offline
Last seen: 1 year 3 weeks ago
Joined: 09/29/09
Posts: 1346

"Jenni Beth" wrote:

I thought about it but it is an energy vitamin and I'm afraid it will keep me awake!

It shouldn't! B vitamins help with energy, but they won't keep you up. Unless your vitamin has caffeine or some other stimulant it won't interfere with sleep.

AngeBH's picture
Offline
Last seen: 3 years 5 months ago
Joined: 02/01/10
Posts: 43

I've been taking flintsone gummies. Last pregnancy those are the only ones I wouldn't throw up.

Jenni Beth's picture
Offline
Last seen: 2 years 11 months ago
Joined: 03/03/11
Posts: 1407

"Carolyn85" wrote:

It shouldn't! B vitamins help with energy, but they won't keep you up. Unless your vitamin has caffeine or some other stimulant it won't interfere with sleep.

Ooohh! This is good to know! There is no caffeine just B. I will try it tonight and see!

elleon17's picture
Offline
Last seen: 2 years 5 months ago
Joined: 01/26/09
Posts: 1981

I had the same problem with prenatals last time. Taking it at night really helped.

Offline
Last seen: 3 years 3 months ago
Joined: 07/14/07
Posts: 382

I take mine at night so they don't interfere with my thyroid meds. I just have the plain old prenatals with a yellow cap and clear bottle. So far no ill effects from the iron. LOL